Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Countable dense homogeneous filters and the Menger covering property

Tom 224 / 2014

Dušan Repovš, Lyubomyr Zdomskyy, Shuguo Zhang Fundamenta Mathematicae 224 (2014), 233-240 MSC: Primary 54D20; Secondary 54D80, 22A05. DOI: 10.4064/fm224-3-3

Streszczenie

We present a ZFC construction of a non-meager filter which fails to be countable dense homogeneous. This answers a question of Hernández-Gutiérrez and Hrušák. The method of the proof also allows us to obtain for any $n\in \omega \cup \{\infty \}$ an $n$-dimensional metrizable Baire topological group which is strongly locally homogeneous but not countable dense homogeneous.

Autorzy

  • Dušan RepovšFaculty of Education, and
    Faculty of Mathematics and Physics
    University of Ljubljana
    P.O. Box 2964 Ljubljana, Slovenia 1001
    e-mail
  • Lyubomyr ZdomskyyKurt Gödel Research Center for
    Mathematical Logic
    University of Vienna
    Währinger Straße 25, A-1090 Wien, Austria
    e-mail
  • Shuguo ZhangCollege of Mathematics
    Sichuan University
    Chengdu, Sichuan 610064, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek